RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 4, Pages 803–805 (Mi dan39189)  

CYBERNETICS AND THE REGULATION THEORY

Some properties of sets of coordinates on original trees with numbered arcs

A. E. Petrov


Full text: PDF file (453 kB)

Bibliographic databases:
UDC: 519.4
Presented: Β. Ρ. Ρεμενθυθν
Received: 31.10.1973

Citation: A. E. Petrov, “Some properties of sets of coordinates on original trees with numbered arcs”, Dokl. Akad. Nauk SSSR, 223:4 (1975), 803–805

Citation in format AMSBIB
\Bibitem{Pet75}
\by A.~E.~Petrov
\paper Some properties of sets of coordinates on original trees with numbered arcs
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 4
\pages 803--805
\mathnet{http://mi.mathnet.ru/dan39189}
\zmath{https://zbmath.org/?q=an:0341.05102}


Linking options:
  • http://mi.mathnet.ru/eng/dan39189
  • http://mi.mathnet.ru/eng/dan/v223/i4/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020